# SDR CALA2024091700647

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 64,505 hours, 28,047 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Rt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP FOUND MISSING. ITEM PUT ON CDL 28A.  REF LP# 9273271.FUEL CAP MISSING.REQUESTING CDL 28A CDL 28A APPLIED DISPATCH DESK: 14 NAME: BB DATE: 16-SEP-24 28A APPROVED.LOCATED MISSING REFUEL COUPLING CAP IN DEN. REINSTALLED REFUEL COUPLING CAP REF IPC 28-25-41-02B. NO FURTHER DEFECTS NOTED
